# SDR SWIA202158045

- Difficulty date: March 20, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FS280 BULKHEAD WEB @ LOWER/INBOARD EDGE.     (C-CHECK RO 5/3/2021)    REPLACED THE LH FS280 BULKHEAD WEB. REF SRM 53-11-10-201-004-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
